MAUDE Adverse Event Report: COVIDIEN VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number E4051-CT
Medical Device Problem Codes Melted (1385); Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, the insulation of the device melted.There was no patient injury.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: e1 (initial reporter, phone#), g3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VALLEYLAB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN
200 medtronic drive
lafayette,co
Manufacturer (Section G)
COVIDIEN
200 medtronic drive
lafayette,co
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
8006464633
MDR Report Key23862071
Report Number3026612481-2025-00028
Device Sequence Number10006703
Product Code GEI
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
PREAMEND
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE4051-CT
Device Catalogue NumberE4051-CT
Device Lot NumberJ1909501
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/08/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer01/06/2026
09/16/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/20/2026
09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown